MDJunction - People Helping People
 
Ask a Question
05/25/2010 02:45 PM

Anyone experiencing dizziness after bending over

BPB
BPB  
Posts: 801
Senior Member

Hi everyone,

I had a major med change 2 monthes ago and the dizziness I am feeling after I bend over is overwhelming. I have mentioned this to my pdoc who doesn't seemed too concerned about it and I also mentioned it to my PCP who gave me a med called ANtivert for the vertigo and dizziness and as of yet it is not helping. I spend alot of time in my garden which is my joy and I spend it "bent over" pulling weeds and planting so I notice it more out there. The thing is I sometimes feel like I'm goin gto faint and since I live alone I'm am afraid of falling and getting hurt if I do faint. Does anyone have these side effects with Lexapro, Pristiq, ABilify, or Toapmax? I sometimes feel like I"M the only one who gets these strange side effects and since my garden is my refuge I need to be able to bend over-any adice or comments would be greatly appreciated. Thanx. CarolCool Cool

Reply

05/25/2010 04:12 PM
capecod84
capecod84  
Posts: 1820
Senior Member

I actually fainted within the last two weeks. It was while I was up in the middle of the night. I was taking saphris, though I take the topamax too, and don't think it caused it. Synchopy, or fainting, is a side effect at least with saphris and maybe with some of your meds. Drugs.com is a website where you can look up side effects.

05/25/2010 04:22 PM
santos63
santos63  
Posts: 2524
Senior Member

You might get a blood pressure cuff and monitor your blood pressure twice a day. Normal blood pressure is 90-120 over 60-90. I would check it in the am and the pm at the same times and then when you are feeling dizzy. If your numbers are off very much and/or very often make an appt with your PCP.

05/25/2010 04:39 PM
uppitywoman
uppitywoman  
Posts: 42707
VIP Member
I'm an Advocate

I take Abilify and I do notice that if I get up too quickly I feel faint. But several of my medications indicate that fainting is possible and to get up slowly, which is what I always try to do.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved